# SDR CALA2019041900612

- Difficulty date: April 18, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 62,415 hours, 24,806 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 053112170200
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTO PROBE INSPECTION OF DOUBLE JOGGLE SHOW S CRACK INDICATION AT DOOR STOP #7 LOCATION (UPPER LOCATION) LH SIDE, 4TH FASTENER OF AFT COLUMN INTERIM REPAIR PERFORMED PER PART 1 OF ECRA 5311-02127. *DIP CREATED* THEREAFTER INTERIM REPAIR PERFORMED PER PART 1 OF ECRA 5311-02127. ACCOMPLISH THE INITIAL INSPECTION REQUIREMENTS AT LH FR20 DOOR STOP FITTING #7 PER PART 2 OF ECRA 5311-02127 ON OR BEFORE THE AIRCRAFT REACHES 33,706 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH THE REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 5,910 AIRCRAFT FLIGHT CYCLES THERE AFTER. PART 1 REPAIR IS CONSIDERED PERMANENT PROVIDED PART 2 RECHECKS ARE COMPLIED WITH. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED RECORDS UPDATE INIT: 33,706 TAFC; AUTO-ITO TO RIR(-2049) RIR: 5,910 F/C.....DH
